# SDR KCSA2023100138

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 107,532 hours, 18,900 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HINGES OUT OF ADJUSTMENT UPON FURTHER INVESTIGATION FOUND LOOSE FASTENER ON LOWER HINGE ARM SECURED HARDWARE, FIT AND FAIR GOOD NO FURTHER DEFECT NOTED AT THIS TIME IAW B747-400 AMM 52-11-03.
